# SDR RRXA991479

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND AFT LOWER MAIN CARGO DOOR SEAL DEPRESSOR BENT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM. REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  RETURNED TO ORIGINAL CONTOUR AND WELDED IAW COTNEY DRAWING NR J40-R01 WITH APPROVED 8110-3 DATED 09-26-99.  REPAIR TO BE REPLACED WITH PERMANENT REPAIR WITHIN 30 CYCLES.
